# SDR SWAA092303

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 52,519 hours, 44,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HC2 CHECK, FOUND NR 2 L/E SLAT WEDGE DELAMINATED.  REPAIRED SLAT PER SRM.
